Open Access
Translator Disclaimer
November 2010 Multiple Stratonovich integral and Hu–Meyer formula for Lévy processes
Mercè Farré, Maria Jolis, Frederic Utzet
Ann. Probab. 38(6): 2136-2169 (November 2010). DOI: 10.1214/10-AOP528

Abstract

In the framework of vector measures and the combinatorial approach to stochastic multiple integral introduced by Rota and Wallstrom [Ann. Probab. 25 (1997) 1257–1283], we present an Itô multiple integral and a Stratonovich multiple integral with respect to a Lévy process with finite moments up to a convenient order. In such a framework, the Stratonovich multiple integral is an integral with respect to a product random measure whereas the Itô multiple integral corresponds to integrate with respect to a random measure that gives zero mass to the diagonal sets. A general Hu–Meyer formula that gives the relationship between both integrals is proved. As particular cases, the classical Hu–Meyer formulas for the Brownian motion and for the Poisson process are deduced. Furthermore, a pathwise interpretation for the multiple integrals with respect to a subordinator is given.

Citation

Download Citation

Mercè Farré. Maria Jolis. Frederic Utzet. "Multiple Stratonovich integral and Hu–Meyer formula for Lévy processes." Ann. Probab. 38 (6) 2136 - 2169, November 2010. https://doi.org/10.1214/10-AOP528

Information

Published: November 2010
First available in Project Euclid: 24 September 2010

zbMATH: 1213.60097
MathSciNet: MR2683627
Digital Object Identifier: 10.1214/10-AOP528

Subjects:
Primary: 60G51 , 60H99
Secondary: 05A18 , 60G57

Keywords: Hu–Meyer formula , Lévy processes , Random measures , Stratonovich integral , Teugels martingales

Rights: Copyright © 2010 Institute of Mathematical Statistics

JOURNAL ARTICLE
34 PAGES


SHARE
Vol.38 • No. 6 • November 2010
Back to Top